Alert archive / California / Hazardous Seas Warnings in 2016

Hazardous Seas Warning 25, NWS Eureka, CA

November 19, 2016

NWS Eureka, CA issued this hazardous seas warning at Nov 19, 2016, 9:07 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2016, 9:07 AM PST (17:07 UTC)
Expired
Nov 20, 2016, 3:04 AM PST
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

090 
WHUS76 KEKA 191707
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 AM PST SAT NOV 19 2016

PZZ450-192300-
/O.EXP.KEKA.GL.W.0057.000000T0000Z-161119T1700Z/
/O.NEW.KEKA.SE.W.0025.161119T1707Z-161119T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
907 AM PST SAT NOV 19 2016

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...S WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT
  TODAY.

* WAVES...12 TO 14 FT AROUND 11 SECONDS. LARGE AND STEEP SEAS
  WILL PERSIST TODAY. BY SUNDAY STEEP SOUTH WAVES AND THE LARGE
  WEST SWELL WILL GRADUALLY SUBSIDE INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ470-200115-
/O.CON.KEKA.GL.W.0056.000000T0000Z-161120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
907 AM PST SAT NOV 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...S WINDS 25 TO 30 KT WITH GUSTS AROUND 40 KT TODAY.

* WAVES...LARGE AND STEEP SEAS WILL BUILD TO 17 TO 19 FT THIS
  EVENING. BY SUNDAY STEEP SOUTH WAVES AND THE LARGE WEST SWELL
  WILL GRADUALLY SUBSIDE INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ455-475-200115-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-161121T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 AM PST SAT NOV 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...S WINDS 15 TO 20 KT WITH GUSTS AROUND 30 KT TODAY. 
  OCCASIONAL GUSTS TO 35 KT POSSIBLE BEYOND 10 NAUTICAL MILES. 

* WAVES...LARGE AND STEEP SEAS WILL BUILD TO 14 TO 18 TODAY.
  LARGEST WAVES WILL BE BEYOND 10 NM. BY SUNDAY STEEP SOUTH WAVES
  AND THE LARGE WEST SWELL WILL GRADUALLY SUBSIDE INTO EARLY NEXT
  WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
587 
WHUS76 KEKA 192251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 PM PST SAT NOV 19 2016

PZZ450-200700-
/O.EXT.KEKA.SE.W.0025.000000T0000Z-161120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
251 PM PST SAT NOV 19 2016

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WINDS...S WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT
  TONIGHT.

* WAVES...13 TO 17 FT AROUND 11 TO 15 SECONDS. BY SUNDAY STEEP
  SOUTH WAVES AND THE LARGE WEST SWELL WILL GRADUALLY SUBSIDE INTO
  EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ470-200700-
/O.CON.KEKA.GL.W.0056.000000T0000Z-161120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 PM PST SAT NOV 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...S WINDS 25 TO 30 KT WITH GUSTS TO AROUND 35 OR 40 KT.

* WAVES...LARGE AND STEEP SEAS WILL BUILD TO 17 TO 19 FT AT 11 TO
  15 SECONDS TONIGHT. BY SUNDAY STEEP SOUTH WAVES AND THE LARGE
  WEST SWELL WILL START TO GRADUALLY SUBSIDE AND THEN CONTINUE
  INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ455-475-200700-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-161121T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 PM PST SAT NOV 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...S WINDS 15 TO 20 KT WITH GUSTS AROUND 30 KT TODAY. 
  OCCASIONAL GUSTS TO 35 KT POSSIBLE BEYOND 10 NAUTICAL MILES. 

* WAVES...LARGE AND STEEP SEAS WILL BUILD TO 14 TO 18 AT 11 TO 15
  SECONDS. LARGEST WAVES WILL BE BEYOND 10 NM. BY SUNDAY STEEP
  SOUTH WAVES AND THE LARGE WEST SWELL WILL START TO GRADUALLY
  SUBSIDE AND THEN CONTINUE INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
150 
WHUS76 KEKA 200539
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
939 PM PST SAT NOV 19 2016

PZZ470-201200-
/O.EXT.KEKA.GL.W.0056.000000T0000Z-161120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
939 PM PST SAT NOV 19 2016

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...S WINDS 25 TO 30 KT WITH GUSTS TO AROUND 35 OR 40 KT.

* WAVES...LARGE AND STEEP SEAS WILL BUILD TO 17 TO 19 FT AT 11 
  TO 15 SECONDS TONIGHT. BY SUNDAY STEEP SOUTH WAVES AND THE 
  LARGE WEST SWELL WILL START TO GRADUALLY SUBSIDE AND THEN 
  CONTINUE INTO EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-201200-
/O.EXT.KEKA.SE.W.0025.000000T0000Z-161120T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
939 PM PST SAT NOV 19 2016

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...S WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT 
  TONIGHT. 

* WAVES...13 TO 17 FT AROUND 11 TO 15 SECONDS. BY SUNDAY STEEP 
  SOUTH WAVES AND THE LARGE WEST SWELL WILL GRADUALLY SUBSIDE 
  INTO EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ455-475-201345-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-161121T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
939 PM PST SAT NOV 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...S WINDS 15 TO 20 KT WITH GUSTS AROUND 30 KT TODAY. 
  OCCASIONAL GUSTS TO 35 KT POSSIBLE BEYOND 10 NAUTICAL MILES. 

* WAVES...LARGE AND STEEP SEAS WILL BUILD TO 14 TO 18 AT 11 TO 
  15 SECONDS. LARGEST WAVES WILL BE BEYOND 10 NM. BY SUNDAY 
  STEEP SOUTH WAVES AND THE LARGE WEST SWELL WILL START TO 
  GRADUALLY SUBSIDE AND THEN CONTINUE INTO EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
460 
WHUS76 KEKA 201104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PST SUN NOV 20 2016

PZZ470-201915-
/O.CAN.KEKA.GL.W.0056.000000T0000Z-161120T1200Z/
/O.EXB.KEKA.SC.Y.0109.000000T0000Z-161120T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 AM PST SUN NOV 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...S WINDS 15 TO 20 KT TODAY DECREASING TO 5 TO 15 KT
  TONIGHT.

* THE WEST SWELL WILL SUBSIDE FROM 15 TO 16 FT AT 15 SECONDS EARLY
  THIS MORNING TO 13 FT AT 14 SECONDS BY THE AFTERNOON. LARGE
  STEEP WAVES WILL ALSO SUBSIDE THROUGH THE DAY IN RESPONSE TO THE
  DECREASING WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-201915-
/O.CAN.KEKA.SE.W.0025.000000T0000Z-161120T1200Z/
/O.EXB.KEKA.SC.Y.0109.000000T0000Z-161120T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 AM PST SUN NOV 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...S WINDS 15 TO 20 KT TODAY DECREASING TO 5 TO 10 KT
  TONIGHT.

* THE WEST SWELL WILL SUBSIDE FROM 15 TO 16 FT AT 15 SECONDS EARLY
  THIS MORNING TO 13 FT AT 14 SECONDS BY THE AFTERNOON. LARGE
  STEEP WAVES WILL ALSO SUBSIDE THROUGH THE DAY IN RESPONSE TO THE
  DECREASING WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-201915-
/O.CON.KEKA.SC.Y.0109.000000T0000Z-161121T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PST SUN NOV 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...S WINDS 5 TO 15 KT TODAY. 

* WAVES...THE WEST SWELL WILL SUBSIDE TO 14 FT AT 15 SECONDS BY
  THE AFTERNOON. LARGE STEEP WAVES WILL ALSO SUBSIDE THROUGH THE
  DAY IN RESPONSE TO THE DECREASING WINDS.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Nov 19, 4:51 AM PST, 4 hours 16 minutes earlier.

Area forecast discussion, Nov 19, 4:51 AM PST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
451 AM PST Sat Nov 19 2016

.SYNOPSIS...
Light to occasionally moderate rain will continue through tomorrow
afternoon. Isolated thunderstorms may develop Sunday afternoon,
mainly for locations along and south of highway 36, with
precipitation decreasing in coverage during the evening through
early Monday afternoon time frame. A brief dry period is still
anticipated for Monday evening through early Tuesday morning, before
another weather system brings more widespread rainfall by late
morning, persisting through the end of the week. Snow levels will
also decrease during the middle of next week.

&&

.DISCUSSION...
As one challenging system to forecast for slowly departs the region
by the end of the weekend, a brief dry periods is expected before
more active weather and another system brings a renewed challenge
back to the forecast process. So far this morning, widespread
rainfall continues to affect the region, with the latest radar loop
indication a few convective elements trying to develop across the
outer waters. while it's not out of the question a thunderstorm or
two may affect coastal locations along and west of highway 101, no
lightning strikes have been detected over the last few hours in our
vicinity. The better chance lies across the outer waters through at
least late morning. Snow levels have also been running about 500 to
1000 feet higher than thought yesterday, with the latest objective
analysis indicating they're around 5000 feet. This is still low
enough to cause some issues for the Scott Mountain Pass vicinity
along highway 3 in extreme northern Trinity County, as well as any
secondary roads near the Trinity Alps/Trinity Horn. for this reason,
we'll allow the Winter Weather Advisory in effect to continue
through its 10 AM expiration time.

As an upper trough crosses the region, mid-level lapse rates will
gradually steepen today across the northern half of the area, as
they look to be near 7 degrees C/km. Diurnal Heating will also allow
Total Totals to climb above 50, with around ~200 j/kg of MUCAPE and
lifted indices of 0 to -1 possible near the coast. This only
marginally sufficient for convection though, and for now we left it
out of the public zones and will see what happens this afternoon.
Should later model runs and observations indicate more instability,
an update to the forecast could be needed. The better chance for any
thunderstorm development will be Sunday afternoon. During this time,
the base of the trough will be overhead. Diurnal heating (aided by
any breaks in the cloud cover) will be instrumental in increasing
updraft potential. Should a decent updraft get going, the colder air
aloft will steepen the mid-level lapse rates to the 7.5 to 8 deg.
C/km range, with total totals near 60 and lifted indices of -2
(possibly lower), and both SBCAPE rising above 500 J/kg. For now and
after coordinating with the Medford Forecast Office, thunder mention
was confined to locations along and south of highway 36, where
higher confidence in breaks in the cloud cover reside. Depending on
later model runs, this may need to be expanded area-wide with the
afternoon forecast package today. As our weekend system departs the
region, dry advection will temporarily put the ki-bosh to any
rainfall potential. This will be short-lived though, as the mid
afternoon Monday through early (perhaps mid) morning Tuesday time
frame looking to be when this will occur.

Another strong storm system will start to impact our weather by late
Tuesday morning, as a cold front associated with another incoming
trough and area of low pressure takes aim on the state. Widespread
rainfall will once again develop along and behind this front. This
system is forecast to have much colder air aloft compared to this
weekend's system, with snow levels forecast to drop to near 4000
feet. In fact, a good majority of the models show these levels being
too high, and it's possible they may end up about a thousand feet
lower, which is what some of them indicate. However, given their
over-aggression with today's system and considering this is still
several days out, we didn't want to go that low just yet. Another
thing we'll be watching is, if the current parameters end up
verifying, thunderstorm potential will be higher than this weekend,
which could make things a little more interesting. /PD

&&

.AVIATION...
Strong south winds and periods of rain will continue today as the
storm system slowly shifts eastward. The initial band of rain will
push inland this morning with lingering shower activity along the
coast. A secondary front in this system will bring another band of
rain to the region later this afternoon and evening. There is also
a slight chance for thunderstorm mostly over the coastal waters
today. Storms were not added to the KCEC and KACV TAFs this
morning due to lower confidence of any storms moving within
vicinity of the airfields but will have to monitor this
possibility through the day. Ceilings should remain high for the
most part, however, periods of heavy rain will bring reductions in
ceilings and visibilities. MVFR to IFR conditions will be possible
with the heavy rain. /KML

&&

.MARINE...
Elevated winds and large, steep seas will continue today
as the storm system makes a slow push to the east. Conditions will
steadily improve as high pressure builds in behind the storm and
weakens the pressure gradient across the coastal waters. This will
allow winds to decrease substantially on Sunday and remain light to
moderate early next week. This will in turn allow steep waves to
settle. The large, west swell that will bring 16 to 18 ft seas today
will gradually diminish over the next several days. The lower marine
conditions will be shortlived as another large swell is forecast to
bring large seas for the second half of next week. Otherwise, small
craft advisories replaced gale warnings for the southern waters
today. Gale warnings will continue across the northern waters this
morning with an advisory possibly needed nearshore with the 9 AM
update as winds become more marginal. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory until 10 AM PST this morning for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 9 AM PST this morning for PZZ450.

     Small Craft Advisory until 9 PM PST Sunday for PZZ455-475.

     Gale Warning until 5 AM PST early this morning for PZZ455-475.

     Gale Warning until midnight PST tonight for PZZ470.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 19, 3:31 AM PST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
331 AM PST SAT NOV 19 2016

CAZ101>106-108>113-201145-
COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST-
SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-SOUTHERN TRINITY-MENDOCINO COAST-
NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
331 AM PST SAT NOV 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ107-201145-
NORTHERN TRINITY-
331 AM PST SAT NOV 19 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. SNOW WILL
CONTINUE TODAY...WITH SNOW ACCUMULATIONS OF 5 TO 9 INCHES POSSIBLE
ABOVE 4500 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 5:03 AM PSTGale WarningEKA4 hr
Nov 19, 5:03 AM PSTSmall Craft AdvisoryEKA40 hr
Nov 19, 6:57 AM PSTSpecial Marine WarningEKA33 min
Nov 19, 7:23 AM PSTSpecial Marine WarningEKA37 min
Nov 19, 7:28 AM PSTSpecial Marine WarningEKA32 min
Nov 19, 9:58 AM PSTSpecial Marine WarningEKA32 min
Nov 19, 10:56 AM PSTSpecial Marine WarningEKA34 min
Nov 19, 11:34 AM PSTSpecial Marine WarningEKA26 min
Nov 19, 12:32 PM PSTSpecial Marine WarningEKA28 min
Nov 19, 12:45 PM PSTSpecial Weather StatementEKAHumboldt45 min
Nov 19, 3:55 PM PSTSpecial Weather StatementEKAHumboldt20 min

Nearby

Hazardous Seas Warnings in California, 2016Every hazardous seas warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.